It is currently Thu Aug 17, 2017 5:12 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Jul 08, 2015 11:59 pm 
Offline
New Poster
New Poster

Joined: Wed Jul 08, 2015 11:03 pm
Posts: 1
I am really concerned because last year I had an emergency and had to go under the knife, when I woke up after it I was in so much agony and feeling everything, I have been on Suboxone for over 5 years now and being that I felt everything and had to go threw what I did was extreme. A year later now I have to go under the knife yet again. I was told that I had less than four days to prepare, so knowing that I immediately stopped my meds . I am terrified that I am not going to be under an comfort what so ever because not having enough time to taper off of my medication.

My question is, does anyone know of any medically induced medication to reverse the Suboxone for surgery or anything safe I can do to get it out of my system enough so that I can at least not feel all of the effects of surgery when I come off of anesthesia. Please help!!


Top
 Profile  
 
PostPosted: Thu Jul 09, 2015 11:10 am 
Offline
Long Time Member
Long Time Member

Joined: Thu Aug 08, 2013 5:40 pm
Posts: 416
Hello,
jump over to the Talk Zone (tab on the tool bar).
Scroll down and on the right side is a categories tab. Open that and find the surgery posts. You will find the information you need there.

http://suboxonetalkzone.com/surgery.pdf

You can print this document and give it to your team. Have you asked your sub doctor what you should be doing? Did you ask the surgeon to talk to your sub doctor?
I generally have people reduce their dosage the week before so they are taking 4 mg the day before and 2 mg the day of surgery. If you stay on a low dose you do not have to go through the induction after a course of full agonist treatment in order to restart the sub.
good luck


Top
 Profile  
 
PostPosted: Thu Jul 09, 2015 1:23 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
Hello Ricold,
Sorry you do not have more time to taper down. There are other ways and methods to treat acute lain.

Some use both pzinkillers and lower doses of Buprenorphine. Others like you taper off a week or so before.

Ill answer your question as I know to be fact, however ive not seen this as the recommended way of doing this.

If you take the antagonist Naltrexone it will harshly and suddenly put you in wd and make you very sick. It will also remove Buprenorphine from your reseptors quickly. Again this is not the best way and Im abit reluctant to even post this answer.

If you indeed stop your sub doses now your most likely to get some pain relief. .hope this helps some..

Others may have a suggestion. ...and welcome to the forum Ricold...


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group